# SDR 2014FA0000296

- Difficulty date: April 23, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21108
- Part serial: G3453713
- Condition: Damaged
- Location: Oilreturn Flange
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DRILL AND TAP HOLE FOR THE ROCKER COVER EXTENDS INTO THE PROTECTED AREA FOR THE OIL RETURN LINE.
